


default search action
"Detectability, observability and Lyapunov-type theorems of linear discrete ..."
Weihai Zhang, Wei Xing Zheng, Bor-Sen Chen (2017)
- Weihai Zhang, Wei Xing Zheng, Bor-Sen Chen
:
Detectability, observability and Lyapunov-type theorems of linear discrete time-varying stochastic systems with multiplicative noise. Int. J. Control 90(11): 2490-2507 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.